MathSciNet Relay Station
MathSciNet bibliographic data
MR2900106 65L60 (33C45)
Doha, E. H.; Abd-Elhameed, W. M.; Youssri, Y. H. Efficient spectral-Petrov–Galerkin methods for the integrated forms of third- and fifth-order elliptic differential equations using general parameters generalized Jacobi polynomials. Appl. Math. Comput. 218 (2012), no. 15, 7727–7740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement